# SDR 29GA2017051400001

- Difficulty date: May 13, 2017
- Submitted: May 14, 2017
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 37,142 hours, 41,035 cycles
- Engine: Ge CT79B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 0082, BURNING SMELL IN FLIGHT DECK OCCURRED DURING FLIGHT. INSPECTED BOTH ENGINES NO DEFECTS NOTED. RAN AIRCRAFT AT FULL POWER WITH CREW NO BURNING SMELL NOTED. CYCLED A/C SYSTEMS WITH NO APPARENT ODOR PER AMM 72-00-00.
